# SDR USAASB96213

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - FLT 122 - CAPTAIN REPORTED HE WAS UNABLE TO PRESSURIZE THE AIRCRAFT IN CLIMB-OUT. RETURNED TO FIELD AT DEN.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RT PACK FROZEN AND REPLACED THE RT 35 DEGREE TEMP SENSOR (PN B7040-2), S/O VALVE (PN 321942-1-1), AND CONTROLLER (PN 607510-3).  RAN ENGINES AND FOUND LT PRSOV BACKING DOWN AT HIGH POWER WHICH LED TO REPLACEMENT OF LT HIGH STAGE REGULATOR (PN 107484-5), PRSOV REGULATOR (PN 107492-2), AND PRECOOLER CONTROL VALVE (PN 3289562-5).  RAN ENGINES, SYSTEM CHECKS OK.  (X)
